# SDR DALA2024060705869

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Hinge Arm
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CRACK BONDING PLATE ELEVATOR HINGE ARM 2 ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED BONDING PLATE ELEVATOR HINGE ARM 2 ON LH HORIZONTAL STABILIZER HINGE AS PER A319 SRM 51-42-11. (0379790)
